# SDR DALA2019021931050

- Difficulty date: February 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 82,413 hours, 21,897 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 FWD LAV O2 MASK DROPPEDON TAKEOFF.   REPACKED AND SECURED O2 MASK. (0942425)
